MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Catalog Number 05171407190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The customer stated that their qc was out of range, so they recalibrated the assay and reran qc successfully.The calibration recovery data showed the last two calibrations were accompanied by calibration error flags.The alarm trace did not contain a conspicuous event.It was found that the customer's water conductivity was outside of the specified range.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable triglycerides results for 2 patient samples on a cobas 8000 c702 module.The customer questioned the high initial results as they did not match the patient's previous results and the cholesterol and glucose results, which prompted them to repeat the samples.Sample 1 had an initial result of 213 mg/dl.The sample was repeated on another c 702 analyzer and the result was 148 mg/dl.Sample 2 had an initial result of 305 mg/dl.The sample was repeated on another c 702 analyzer and the result was 168 mg/dl.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Based on the available data, a general reagent issue could be excluded.The investigation did not identify a product problem.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23037276
Report Number1823260-2025-02855
Device Sequence Number18505370
Product Code CDT
UDI-Device Identifier04015630925117
UDI-Public04015630925117
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K873049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number05171407190
Device Lot Number87342801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown